Determinants of Laplacians on Hilbert modular surfaces

研究成果: ジャーナルへの寄稿記事

抄録

We study regularized determinants of Laplacians acting on the space of Hilbert-Maass forms for the Hilbert modular group of a real quadratic field. We show that these determinants are described by Selberg type zeta functions introduced in [5, 6].

元の言語英語
ページ(範囲)615-639
ページ数25
ジャーナルPublicacions Matematiques
62
発行部数2
DOI
出版物ステータス出版済み - 1 1 2018

Fingerprint

Hilbert
Determinant
Real Quadratic Fields
Modular Group
Riemann zeta function
Form

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Determinants of Laplacians on Hilbert modular surfaces. / Gon, Yasuro.

:: Publicacions Matematiques, 巻 62, 番号 2, 01.01.2018, p. 615-639.

研究成果: ジャーナルへの寄稿記事

@article{8f479ecf1bf94573a42f00936107ceab,
title = "Determinants of Laplacians on Hilbert modular surfaces",
abstract = "We study regularized determinants of Laplacians acting on the space of Hilbert-Maass forms for the Hilbert modular group of a real quadratic field. We show that these determinants are described by Selberg type zeta functions introduced in [5, 6].",
author = "Yasuro Gon",
year = "2018",
month = "1",
day = "1",
doi = "10.5565/PUBLMAT6221808",
language = "English",
volume = "62",
pages = "615--639",
journal = "Publicacions Matematiques",
issn = "0214-1493",
publisher = "Universitat Autonoma de Barcelona, Seccio de Matematiques",
number = "2",

}

TY - JOUR

T1 - Determinants of Laplacians on Hilbert modular surfaces

AU - Gon, Yasuro

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We study regularized determinants of Laplacians acting on the space of Hilbert-Maass forms for the Hilbert modular group of a real quadratic field. We show that these determinants are described by Selberg type zeta functions introduced in [5, 6].

AB - We study regularized determinants of Laplacians acting on the space of Hilbert-Maass forms for the Hilbert modular group of a real quadratic field. We show that these determinants are described by Selberg type zeta functions introduced in [5, 6].

UR - http://www.scopus.com/inward/record.url?scp=85049042295&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85049042295&partnerID=8YFLogxK

U2 - 10.5565/PUBLMAT6221808

DO - 10.5565/PUBLMAT6221808

M3 - Article

AN - SCOPUS:85049042295

VL - 62

SP - 615

EP - 639

JO - Publicacions Matematiques

JF - Publicacions Matematiques

SN - 0214-1493

IS - 2

ER -